American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32W20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Valentino Tosatti and Ben Weinkove. The complex Monge-Ampère equation on compact Hermitian manifolds. J. Amer. Math. Soc. 23 (2010) 1187-1195. MR 2669712.
Abstract, references, and article information   
View Article: PDF

[2] Philippe Eyssidieux, Vincent Guedj and Ahmed Zeriahi. Singular Kähler-Einstein metrics. J. Amer. Math. Soc. 22 (2009) 607-639. MR 2505296.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1